Depo and pregnancy and unprotected sex

Patient : I had unprotected sex eight days before my next depo shot was due and two days before i had sex i was spotting
Symptoms:  Lower cramps , light vaginal bleeding , dark red gooey blood
Doctor :   Depo shots are hormonal injections and may cause unscheduled spotting, which is, in fact, one of its commonest side-effe cts. Getting a home pregnancy test is a good idea to alleviate concerns on pregnancy. Please consult your healthcare provider for recommendations based on your specific circumstances

Related Q&A

Q: Hi , I had sex with partner 1 on June 29 then with new partner from July 12 till July 30 th setempber 1 I find out th...

Q: I had been having pelvic dull pain for a few weeks and so I went to the doctor. They did a transvaginal ultrasound (a...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews